RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 5(191), Pages 33–48 (Mi umn3841)  

This article is cited in 8 scientific papers (total in 8 papers)

Homogeneous models in general relativity and gas dynamics

O. I. Bogoyavlenskii, S. P. Novikov


Abstract: The paper begins with a short survey of results on non-trivial models (that is, those that are not integrable analytically) in general relativity and gas dynamics. The investigation of these models is carried out by the methods of the qualitative theory of many-dimensional dynamical systems, using geometrical and topological ideas. The first section deals with the results of research on the evolution of homogeneous cosmological models with a hydrodynamic energy tensor – the impulse about a singularity. In the second section similar models are applied to the study of the complex oscillating regimes of a classical ideal compressible fluid. The Appendix contains new, unpublished results due to one of the authors, describing stochastic perturbation of a completely integrable Toda chain.

Full text: PDF file (1860 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1976, 31:5, 31–48

Bibliographic databases:

Document Type: Article
UDC: 530.12+533.6+513.83
MSC: 83F05, 83C15, 76N15
Received: 24.03.1976

Citation: O. I. Bogoyavlenskii, S. P. Novikov, “Homogeneous models in general relativity and gas dynamics”, Uspekhi Mat. Nauk, 31:5(191) (1976), 33–48; Russian Math. Surveys, 31:5 (1976), 31–48

Citation in format AMSBIB
\Bibitem{BogNov76}
\by O.~I.~Bogoyavlenskii, S.~P.~Novikov
\paper Homogeneous models in~general relativity and gas dynamics
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 5(191)
\pages 33--48
\mathnet{http://mi.mathnet.ru/umn3841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=469069}
\zmath{https://zbmath.org/?q=an:0341.76070|0371.76098}
\transl
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 5
\pages 31--48
\crossref{https://doi.org/10.1070/RM1976v031n05ABEH004184}


Linking options:
  • http://mi.mathnet.ru/eng/umn3841
  • http://mi.mathnet.ru/eng/umn/v31/i5/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J.D.. Barrow, F.J.. Tipler, “Analysis of the generic singularity studies by Belinskii, Khalatnikov, and Lifschitz”, Physics Reports, 56:7 (1979), 371  crossref
    2. F. Dzh. Daison, “Upuschennye vozmozhnosti”, UMN, 35:1(211) (1980), 171–191  mathnet  mathscinet  zmath
    3. Darryl D. Holm, “Magnetic tornadoes: Three-dimensional affine motions in ideal magnetohydrodynamics”, Physica D: Nonlinear Phenomena, 8:1-2 (1983), 170  crossref
    4. John D. Barrow, D.H. Sonoda, “Asymptotic stability of Bianchi type universes”, Physics Reports, 139:1 (1986), 1  crossref
    5. J D Barrow, G Gotz, Class Quantum Grav, 6:9 (1989), 1253  crossref  mathscinet  zmath  adsnasa  isi
    6. J D Barrow, P Saich, Class Quantum Grav, 10:1 (1993), 79  crossref  mathscinet  adsnasa  isi
    7. A. Latifi, M. Musette, R. Conte, “The Bianchi IX (mixmaster) cosmological model is not integrable”, Physics Letters A, 194:1-2 (1994), 83  crossref
    8. O. N. Ul'yanov, “A class of viscous fluid flows”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 2, S173–S181  mathnet  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:400
    Full text:142
    References:32
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019